# SDR DALA2018100205821

- Difficulty date: October 1, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N943DL
- Make and model: Doug MD-88
- Aircraft serial: 49816
- Aircraft time: 75,861 hours, 56,630 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING WAKE UP FOUND FWD LAV SMOKE DETECTOR BEEPING. REMOVED & REPLACED FWD LAV SMOKE DETECTOR PER AMM 26-13-00 CHKS GOOD. (LP5351020)
